# SDR USAA2012083000006

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,542 hours, 40,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS INOPERATIVE ON SEATS 19-23L.  MAINTENANCE REPAIRED SHORTED WIRE ON SEAT 22.  ALSO REPLACED BLOWN FUSE ON POWER SUPPLY M1197.  OPS CHECK GOOD PER 20-13-10.
